# SDR TSAA0253245

- Difficulty date: November 7, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N820AL
- Make and model: Boeing 737230
- Aircraft serial: 22138
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 6550578
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED REWORK AREA TO A 10 TO 1 RATION SPANWISE.  PERFORMED 10X VISUAL TO ENSURE CORROSION COMPLETELY REMOVED.  FLAT PEENED, ALODINED AND PRIMED REWORKED AREA WITH BMS 10-11, TYPE 1.  FABRICATED EXTERNAL DOUBLER AND REPAIR STRAP FROM .150 INCH 7075-T7351 PLATE.  FABRICATED REPAIR FILLERS FROM 7075-T6.  SHOT PEENED, ALODINED AND PRIMED ALL REPAIR PARTS.  INSTALLED REPAIR PARTS WET WITH BMS 5-95 SEALANT.  APPLIED FINISH COAT.  REPAIR COMPLETED IAW ECO 2513.  AIRCRAFT RETURNED TO SERVICE.  (M)
